# SDR AALA20050003

- Difficulty date: January 1, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39370335503
- Part serial: CPT0492
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - EN ROUTE PHX TO ORD LEFT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED PHX AND LANDED WITHOUT INCIDENT.  FOUND LEFT GEAR BUNGEE CYLINDER ROD END BROKEN.  REMOVED AND REPLACED LEFT GEAR CYLINDER.  ACCOMPLISHED GEAR SWING AND LUBE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
